Differential and Integral Equations

A multiplicity result for periodic solutions of higher order ordinary differential equations

S. H. Ding and J. Mawhin

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 1 (1988), 31-39.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747580

Mathematical Reviews number (MathSciNet)
MR920487

Zentralblatt MATH identifier
0715.34086

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34C25: Periodic solutions

Citation

Ding, S. H.; Mawhin, J. A multiplicity result for periodic solutions of higher order ordinary differential equations. Differential Integral Equations 1 (1988), no. 1, 31--39. https://projecteuclid.org/euclid.die/1371747580


Export citation